The Open UniversitySkip to content
 

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2018 | 2005 | 1996 | 1995 | 1993
Number of items: 6.

2018

Shabuz, Zillur R. and Garthwaite, Paul H. (2018). Bootstrap confidence intervals for the contributions of individual variables to a Mahalanobis distance. Journal of Statistical Computation and Simulation (Early Access).

2005

Warwick, J. and Jones, M.C. (2005). Choosing a robustness tuning parameter. Journal of Statistical Computation and Simulation, 75(7) pp. 581–588.

1996

Jones, M. C. and Lunn, A. D. (1996). Transformations and random variate generation: generalised ratio-of-uniform methods. Journal of Statistical Computation and Simulation, 55(1-2) pp. 49–55.

Taylor, Paul C. and Jones, M. C. (1996). Splitting criteria for regression trees. Journal of Statistical Computation and Simulation, 55(4) pp. 267–285.

1995

Chattamvelli, R. and Jones, M. C. (1995). Recurrence relations for noncentral density, distribution functions and inverse moments. Journal of Statistical Computation and Simulation, 52(3) pp. 289–299.

1993

Samiuddin, M.; Jones, M. C. and El-sayyard, G. M. (1993). On bin-based density estimation. Journal of Statistical Computation and Simulation, 47(3) pp. 241–252.

This list was generated on Sun Apr 22 21:42:44 2018 BST.

Policies | Disclaimer

© The Open University   contact the OU